# SDR 95FDEA00178

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Det Unit
- Part number: BDM3003
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

T/O AUTO THROTTLES DROPPED OFF, REENGAGED AFTER T/O, DROPPED AGAIN, L/GEAR INTERLOCK SELECTED SYS 2.  NR 1 A/P AND PITCH TRIM TRIPPED OFF.  F/O'S PITOT HEAT O/H ON, WHEN A/P REENGAGED.  SELECTED NR 2 A/P, O/H LT OUT, BACK ON.  TURNED OFF PER ECAM.  CAPTS FLT DIRECTOR DISAPPEARED-CYCLE ON/OFF, CAME ON W/N OPS PROPERLY.  SPEED PROTECTOR BARS FAULTED. SELECTED CAPTS ADC ON 2 SPEED BARS BACK ON.  GOT NR 1 PRESS FAULT ON ECAM.  SELECTED 2 RETURN TO PHX.  FOUND PROX DET UNIT FAILED AND REVEALED CODES.  REPLACED PROX SENSOR 64GB AND PROX DET UNIT PER MM 32-31-71.  ALL CK GOOD.
